MAUDE Adverse Event Report: QUEST MEDICAL, INC. MPS2 CONSOLE; CPBP HEAT EXCHANGER

QUEST MEDICAL, INC. MPS2 CONSOLE; CPBP HEAT EXCHANGER
Model Number 5201260
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/28/2017
Type of Reportable Event Malfunction
Event or Problem Description
The hospital perfusionist reported an issue encountered with the mps console during use.Her report stated the console had displayed ec004 "internal error" while on bypass.The perfusionist reported the console was successfully power cycled after a few attempts, and the procedure was successfully completed.There were no patient complications reported as a result of the alleged issue.A field service engineer will travel to the account to evaluate the console.
 
Additional Manufacturer Narrative
The console was evaluated and the complaint could not be duplicated.The console functioned as intended during evaluation.The log data was not retrievable.As a preventive measure, the dc power cable was replaced and the log data file was reset.

Brand Name
MPS2 CONSOLE
Common Device Name
CPBP HEAT EXCHANGER
Manufacturer (Section D)
QUEST MEDICAL, INC.
one allentown parkway
allen TX 75002
MDR Report Key6823315
Report Number1649914-2017-00066
Device Sequence Number13467692
Product Code DTR
UDI-Device Identifier20634624521265
UDI-Public20634624521265
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K041979
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number5201260
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/28/2017
Supplement Date Received by Manufacturer07/28/2017
Initial Report FDA Received Date08/28/2017
Supplement Report FDA Received Date10/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;